Artigos (18) Publicacións nas que participase algún/ha investigador/a



    Theory and Applications of Categories, Vol. 36, Núm. 11, pp. 288-305

  2. Actor of a crossed module of dialgebras via tetramultipliers

    Hacettepe Journal of Mathematics and Statistics, Vol. 50, Núm. 4, pp. 1063-1078

  3. Algebras with representable representations

    Proceedings of the Edinburgh Mathematical Society, Vol. 64, Núm. 3, pp. 555-573

  4. An Excursion Through the Double Sidedness of the Matrix Inverse

    College Mathematics Journal, Vol. 52, Núm. 1, pp. 54-56

  5. An abstract averaging method with applications to differential equations

    Journal of Differential Equations, Vol. 274, pp. 231-250

  6. Considerations on the aggregate monotonicity of the nucleolus and the core-center

    Mathematical Methods of Operations Research, Vol. 93, Núm. 2, pp. 291-325

  7. Dynamic Integrated Model for Assessing Fisheries: Discard Bans as an Implicit Value-Added Tax

    Environmental and Resource Economics, Vol. 80, Núm. 1

  8. F8 = 3 ⋅ 7 implica la infinitud de los primos

    Gaceta de la Real Sociedad Matematica Española, Vol. 24, Núm. 3, pp. 484-484

  9. Free interpolation for the Zygmund class

    Georgian Mathematical Journal, Vol. 28, Núm. 6, pp. 989-993

  10. Homogeneous conformal c-spaces in dimension four

    Osaka Journal of Mathematics, Vol. 58, Núm. 2, pp. 413-433

  11. Including coronary ostia in patient-specific 3D models of the whole aortic valve apparatus, derived from TEE, for biomechanical simulations

    International Journal of Multiphysics, Vol. 15, Núm. 1, pp. 1-18

  12. Interpolation by differences in H∞

    Studia Scientiarum Mathematicarum Hungarica, Vol. 58, Núm. 2, pp. 157-162

  13. Long dimodules and quasitriangular weak hopf monoids

    Mathematics, Vol. 9, Núm. 4, pp. 1-36

  14. Monoidal functors and exact sequences of groups for hopf quasigroups

    Journal of the Korean Mathematical Society, Vol. 58, Núm. 2, pp. 351-381

  15. On the decomposition of the De Rham complex on formal schemes

    Indiana University Mathematics Journal, Vol. 70, Núm. 4, pp. 1471-1504

  16. Predicting TAVI paravalvular regurgitation outcomes based on numerical simulation of the aortic annulus eccentricity and perivalvular areas

    Computer Methods in Biomechanics and Biomedical Engineering, Vol. 24, Núm. 14, pp. 1629-1637

  17. Quasigroupoids and weak Hopf quasigroups

    Journal of Algebra, Vol. 568, pp. 408-436

  18. Some generalisations of Schur's and Baer's theorem and their connection with homological algebra

    Mathematische Nachrichten, Vol. 294, Núm. 11, pp. 2129-2139